Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



The classification of critically preperiodic polynomials as dynamical systems

Authors: Ben Bielefeld, Yuval Fisher and John Hubbard
Journal: J. Amer. Math. Soc. 5 (1992), 721-762
MSC: Primary 58F23; Secondary 30D05
MathSciNet review: 1149891
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] P. Blanchard, Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc. (N.S.) 11 (1984), 85-141. MR 741725 (85h:58001)
  • [CJ] L. Carleson and P. Jones, On coefficient problems for univalent functions and conformal dimension, Preprint. MR 1162188 (93c:30022)
  • [CE] P. Collet and J.-P. Eckmann, Iterated maps on the interval as dynamical systems, Birkhäuser-Boston, Boston, MA, 1980. MR 613981 (82j:58078)
  • [DH1] A. Douady and J. H. Hubbard, Systèmes dynamiques holomorphes. I, II: Itération des polynômes complexes, Publ. Math. Orsay 84.02 (1984), 85.04 (1985).
  • [DH2] -, A proof of Thurston topological characterization of rational functions, Institute Mittag-Leffler, Preprint (1984).
  • [F] O. Forster, Riemann surfaces, Springer-Verlag, Berlin-Heidelberg-New York, 1984.
  • [F1] P. Fatou, Sur les solutions uniformes de certaines équations fonctionnelles, C. R. Acad. Sci. Paris 143 (1906), 546-548.
  • [L] S. Levy, Critically finite rational maps, Ph.D. Thesis, Princeton Univ., 1985.
  • [JM] J. Milnor, Dynamics in one complex variable: Introductory lectures, SUNY Stony Brook Institute for Mathematical Sciences Preprints 5 (1990). MR 1721240 (2002i:37057)
  • [MT] J. Milnor and W. Thurston, Iterated maps of the interval, Dynamical Systems (Maryland), J. C. Alexander, editor, Lecture Notes in Math., vol. 1342, Springer-Verlag, Berlin-Heidelberg-New York, 1988. MR 970571 (90a:58083)
  • [TL] Tan Lei, Accouplements des polynômes complexes, Ph.D. Thesis, Université de Paris Sud, 1987.
  • [BW] B. Wittner, On the bifurcation loci of rational maps of degree 2, (to appear).

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F23, 30D05

Retrieve articles in all journals with MSC: 58F23, 30D05

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society